# SDR 2014FA0000041

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: General aviation
- Aircraft: N342TT
- Make and model: Cirrus SR22
- Aircraft serial: 1236
- Aircraft time: 801 hours
- Engine: Cont IO550N
- Engine time: 801 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOSS OF POWER ON CLIMB.
